# SDR 9800149948

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 2587400176
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 57,828 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S ALTIMETER FLAGGED AND TCAS, AWAS AND AUTO-PILOT WERE INOPERATIVE AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED AIR DATA COMPUTER, OPERATIONAL CHECK NORMAL.
